# SDR ASAA2023081744662

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 26,465 hours, 8,266 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: M832481226
- Condition: Degraded
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OIL FILLER CAP PACKING NEEDS REPLACEMENT. GROUNDED - YES. REMOVED & REPLACED #1 ENGINE OIL FILLER CAP PACKING WITH NEW. REF AMM 79-11-01.
